A member asked:

Will taking gabapentin 100mg with nyquil tonight make me overly drowsy for classes tomorrow?

3 doctors weighed in across 2 answers
Dr. John Chiu answered

Specializes in Allergy and Immunology

Although most people would not get noticeable drowsiness from 100 mg, the tolerance varies greatly among people. Nyquil will add to the drowsiness. Believe it is best for you to wait till the weekend to try the combination .

Answered Nov 28, 2017

507 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Jovita Anyanwu answered

Specializes in Internal Medicine

If not used to the combination. May discuss with the prescriber

Answered Nov 28, 2017

507 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...